ITEM METADATA RECORD
Title: A construction for coisotropic subalgebras of Lie bialgebras
Authors: Zambon, Marco # ×
Issue Date: 2011
Publisher: ELSEVIER SCIENCE BV
Series Title: JOURNAL OF PURE AND APPLIED ALGEBRA vol:215 issue:4 pages:411-419
ISSN: 0022-4049
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science